# SDR GTIA2019121644865

- Difficulty date: December 14, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 257 hours, 101 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CRUISE FLIGHT WE RECEIVED MASTER WARNING OIL LEVEL LOW AND PROCEEDED TO SHUT DOWN #2 ENGINE AS DIRECTED BY ECAM. OIL PRESSURE WAS READING 2 PSI. AIRCRAFT DIVERTED TO RNO--
